# SDR SWAA002423

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 14,395 hours, 12,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED AT MID CABIN AND AFT CABIN WITH SEVERAL LIGHTS INOP.  REPAIRED AND SECURED EEPLS WIRING PER MM.
